# SDR JDWA719GL002

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N719GL
- Make and model: Beech 1900C
- Aircraft serial: UB19
- Aircraft time: 29,247 hours, 32,826 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Button
- Part number: 993402533
- Condition: Sticks
- Location: Microphone
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT'S MICROPHONE BUTTON STUCK.  PILOT RETURN TO DEPARTURE.  MX REPLACED MIC BUTTON.
